Vol 3, No 4 (2015)

CAUCHY: JURNAL MATEMATIKA MURNI DAN APLIKASI

Available Online Since May 2015

Table of Contents

Research Articles

Fahrun Nisa, Wahyu Henky Irawan
DOI: 10.18860/ca.v3i4.2968 | Views: 1984 | Downloads: 998
PDF
181-187
Imam Mufid, Ari Kusumastuti
DOI: 10.18860/ca.v3i4.2920 | Views: 1379 | Downloads: 922
PDF
188-193
Luluk Ianatul Afifah, Usman Pagalay
DOI: 10.18860/ca.v3i4.2921 | Views: 1629 | Downloads: 968
PDF
194-202
Hilwin Nisa', Hairur Rahman, Imam Sujarwo
DOI: 10.18860/ca.v3i4.2922 | Views: 1202 | Downloads: 721
PDF
203-207
M Ziaul Arif, Ahmad Kamsyakawuni, Ikhsanul Halikin
DOI: 10.18860/ca.v3i4.2923 | Views: 1697 | Downloads: 931
PDF
208-213
Trija Fayeldi
DOI: 10.18860/ca.v3i4.2924 | Views: 1157 | Downloads: 816
PDF
214-218
Riski Nur Istiqomah Dinullah
DOI: 10.18860/ca.v3i4.2925 | Views: 1218 | Downloads: 912
PDF
219-224
Fatma Mufidah, Mohammad Jamhuri
DOI: 10.18860/ca.v3i4.2927 | Views: 1594 | Downloads: 1603
PDF
225-232